Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Crying all the time

Posted by pat on May 6, 1999, at 23:53:04

In reply to Re: Crying all the time, posted by JD on May 5, 1999, at 5:59:32

see my post under Effexor withdrawal.

Also - I have had to take 1/2 mg. ativan (lorazepam) 2X a day all along to balance effects of effexor. I can't sleep without the ativan at night, and become very agitated if I don't take the afternoon dose.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:pat thread:3700